Eye Dryness / Redness Questions
Related terms: Dry Eye, Red Eye
Displaying 19 questions associated with Eye Dryness / Redness.
I am taking 600 mg 3 times daily for shingles related neuro pain and I am experiencing dry eyes and seeing floaters (spots). I was wondering if anyone else has eye problems after taking gabapentin.
I was very healthy, was put on restasis for dry eye. several months later 2 malignant melanomas, then blood cancer. research shows it is an immune suppressant and causes cancer, so there must be others out there with this experience. Thx
... blinking. My eye dr gave me a steroid drop for it. Is it possible that it's caused from the amitriptyline? I really don't feel any relief for my fibro pain nor sleeping problems either. My ms is not complying with me and don't understand what it is. Help me!!
Hi, I've bee on lexapro for about 3 weeks now. The first week I had 5mg's, then increased to 10mg's. I was a little nauseous at first but that wore off. Now I feel tired during the day despite sleeping nearly 10 hours per night. I also find I'm getting intermittent headaches... read more
... urogynecologist suggested this today. it does not have the side effects of the anti cholinergic like increased thirst and dry eyes. Supposely this acyually helps the urgency and works differently. It last like 50 hours so we are going to try it every other day to start. If you have high blood... read more
I foundn a bottle in my medicine cabinet and according to drugs.com, it is prescribed for bacteria in the eye. I was diagnosed with chronic dry eyes years ago and none of the OTC solutions don't work. I am financially unable to afford Restasis.
Restasis has just been prescribed for me by my ophthalmologist, but my family doctor insists it does
... not work and is against me taking it. I know this is a general question, but does this stuff really help? My severe dry eye has caused corneal abrasions
I had botox 5 days ago. (First time)I got 16 units total injected in my crow's feet.Since then I been feeling sick. I have an intense headache and blurried vision, nausea, itchi and dry eyes. Today I start feeeling like I have the flu and I have back pain. I'm really scared.
Mag.Citrate has been helpful for chronic constipation in the past month. However it seems like I've heard that it drains the body of important nutrients. Am I getting this mixed up with another vitamin/mineral? Winter time drys out my eyes and I use a good brand of tears but I'm wondering... read more